# SDR DXTA200300052

- Difficulty date: June 21, 2003
- Submitted: July 10, 2003
- Operation: Air carrier
- Aircraft: N904QS
- Make and model: Cessna 750
- Aircraft serial: 7500210
- Aircraft time: 200 hours, 146 cycles
- System (JASC): 3415 · High Speed Warning
- Part: Pitot Tube
- Part number: PH11001RCJW
- Condition: Contaminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

YAW DAMPER & MACH TRIM DISENGAGED DURING TAKEOFF ROLL, ABORTED TAKEOFF.  FOUND WATER SITTING IN RT PITOT TUBE.  REMOVED RT PITOT TUBE AND CLEANED AND REINSTALLED PITOT TUBE, PERFORMED OPERATIONAL CHECK OF AIR DATA SYSTEMS AND YAW DAMPENER SYSTEMS IAW HONEYWELL PRIMUS 2000 OPERATING MANUAL.  PITOT/STATIC LEAK CHECK GOOD ON LT AND RT PITOT/STATIC SYSTEMS IAW FAR 91.411.
